# SDR ANCF200400044

- Difficulty date: March 29, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 52,572 hours, 12,471 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Damaged
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG NORM ANTI-SKID ALTN ANTI-SKID DISPLAYED AND AMBER ANTI-SKID LIGHT ILLUM AFTER LIFTOFF.  AS PER A-M-M 32-42-01 PAGE 406 WAS PERFORMED PROCEDURE BITE ANTI-SKID SYSTEM CHANNEL 7 SHOWING FAIL AS PER MEL 32-42-1-1 CAT C DMI NBR 37.IT WAS ACCOMPLISHED PROCEDURE MEL A/P 2591772 AS PER WDM 32-42-02 PAGE 101 SHEET THE LINE IN CONNECTOR D2024 WAS REPAIRED TEST OK.
